# SDR J7SA2020113000248

- Difficulty date: November 12, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N408FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010018
- Aircraft time: 3,434 hours, 2,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED AND REPLACED EMERGENCY BATTERY 2, IAW EMBRAER LEGACY 450/50 AMM 33-51-01.  OPERATIONAL CHECK GOOD.
